Ask an expert
Question

22 Jan 2004

<br>Medication
I have been for a laparotomy at the end of September for endometriosis. My doctor has put me on a course of tridomose 2.5mg. I am not coping with the side effects - my doctor has advised me to stop it but I have to go for an injection at the start of my menses. I am not in the country next month & my course of medication finishes next Sunday. What happens when I stop the tridomose & how long after Sunday will I menstruate & will I experience pain etc. I will appreciate it if this information will be emailed to me. Can this stay anonymous.
Answer 379 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I cannot reply to private e-mails from this site. If you stop the Tridomose before completing the course, your pain may well return as the endometriosis will probably not have been cured yet. It is not possible to say how long after stopping Tridomose you will menstruate as this varies from person to person. It could be a few weeks or you may miss a few periods.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.